Alert archive / Tennessee / Flash Flood Warnings in 2024
Flash Flood Warning 4, NWS Morristown, TN
NWS Morristown, TN issued this flash flood warning at May 9, 2024, 4:15 AM EDT for 4 counties in Tennessee. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 9, 2024, 4:15 AM EDT (08:15 UTC)
- Expired
- May 9, 2024, 8:15 AM EDT
- In force
- 4 hr
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Anderson County, TN, Campbell County, TN, Morgan County, TN, Scott County, TN
The radar
The Knoxville radar (KMRX), 89 km from the middle of the area, began a volume at 08:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 9, 7:45 AM EDT | FLASH FLOOD | 2 Sw Elgin, TN | Highway 27 in Glenmary is flooded; mudslide on River Road near Helenwood. |
| May 9, 7:50 AM EDT | FLASH FLOOD | Oakdale, TN | Car partially submerged in the Oakdale City Park parking lot. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 210 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.3 hours before the alert went out and 317 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1387 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1252 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.5
The text
As transmitted.
357
WGUS54 KMRX 090815
FFWMRX
TNC001-013-129-151-091215-
/O.NEW.KMRX.FF.W.0004.240509T0815Z-240509T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Morristown TN
415 AM EDT Thu May 9 2024
The National Weather Service in Morristown has issued a
* Flash Flood Warning for...
Anderson County in east Tennessee...
Campbell County in east Tennessee...
Morgan County in east Tennessee...
Scott County in east Tennessee...
* Until 815 AM EDT.
* At 415 AM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1.5 and 3 inches of
rain have fallen over the past 24 hours. Additional rainfall
amounts up to 1.5 inches are possible in the warned area this
morning. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Oak Ridge, Clinton, La Follette, Oneida, Wartburg, Oliver Springs,
Jacksboro, Huntsville, Helenwood, Jellico, Caryville, Rocky Top,
Norris, Winfield, Sunbright, Oakdale, Smokey Junction, Norma,
Slick Rock and Rosedale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3660 8479 3659 8399 3642 8392 3640 8395
3627 8401 3618 8396 3607 8409 3604 8406
3599 8415 3599 8419 3594 8427 3591 8427
3605 8434 3593 8469 3609 8480 3616 8491
3628 8488 3630 8479 3638 8472 3640 8466
FLASH FLOOD...RADAR INDICATED
$$
GCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this flash flood warning went out at May 9, 3:02 AM EDT, 1 hour 13 minutes earlier.
Area forecast discussion, May 9, 3:02 AM EDT, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Morristown TN
302 AM EDT Thu May 9 2024
...New SHORT TERM, LONG TERM...
.SHORT TERM...
(Today and tonight)
Issued at 300 AM EDT Thu May 9 2024
Key Messages:
1. Risk of severe weather remains into the early morning hours. All
hazards remain possible, hail, heavy rain causing flooding, damaging
winds and isolated tornadoes across mainly the southern half of the
area.
2. The highest risk areas early this morning should be from I-40
southward, mainly the southern plateau, Southern Valley and
southwest North Carolina.
3. Heavy rainfall with amounts of an additional 1 to 2 inches will
put western and southern sections in a moderate risk from the
excessive rainfall outlook over the western half of the forecast
area this morning.
Discussion.
At 230 AM EDT the strong evening convection had moved south and
southeast into Georgia and the Carolinas. However the final round of
convection looks like it will push through the area the next 6 hours
06Z and 12Z. The severe threat has diminished but during this last
round a line of thunderstorms has formed over western Tennessee with
other discrete cells out ahead of it moving into middle Tennessee.
The biggest threat area will be the southern plateau and southern TN
Valley where instabilty is highest according to the short term
models. The HRRR still shows this line move rapidly east southeast
between about 08 and 13Z. The current tornado watch will expire at
400 AM EDT for the southern third but a new watch may be put across
the same area. Another big concern will be flooding as most areas
have seen 1.5 to over 3 inches the past 24 hours. An Additional 1 to
2 inches is possible over the southern third of the area as this
line moves through. So flash flooding will be a threat until mid
morning. The Flood Watch will continue until 12Z this morning.
6 hour FFG is generally 1 to 2 inches across the areas that have
received the higher totals and maybe lower with tonight's rainfall.
There are a few isolated areas with FFG as low as low as 0.5" in 6
hours. Showers and storms should generally exit the forecast area
this morning between 12 and 15z. A few showers and isolated storms
may linger through mid afternoon or early evening across northeast
Tennessee and southwest Virginia. Mostly dry conditions are forecast
areawide tonight but some showers may move in before 12z Friday as a
shortwave will move southeast in the northwest flow behind the cold
front.
&&
.LONG TERM...
(Friday through Wednesday)
Issued at 300 AM EDT Thu May 9 2024
Key Message:
1. Cooler weather late this week and into the weekend behind the
cold front late THursday.
2. Lingering showers possible Friday with shortwaves moving through
the northwest upper flow. A quick shortwave may bring some showers
and thunderstorms Saturday with the highest chance northern half of
the area.
3. Drier weather expected Sunday and Monday with a gradual warming
trend. Chance of showers increases Tuesday and Wednesday.
Discussion.
Behind the cold front Thursday, cooler and drier air will arrive
across the region within the northwest upper flow. Troughing and
colder air aloft will result in some diurnal convection Friday
afternoon with a limited potential for thunderstorms.
A stronger shortwave is expected to move through the upper level
northwest flow Saturday with scattered showers and thunderstorms
possible Saturday afternoon, with the highest chance for
precipitation across our northern counties through southwest
Virginia.
Ridging begins to build Sunday and Monday with drier weather and a
gradual warming trend into early next week. Chances of rain begin to
return Monday night and Tuesday as an upper low develops over the
southern plains and then moves into the lower Mississippi Valley and
western Tennessee Valley Wednesday.
&&
.AVIATION...
(06Z TAFS)
Issued at 115 AM EDT Thu May 9 2024
VFR conditions at all sites now but anticipate lower ceilings and
visibilities late tonight and early Thursday morning with showers
and thunderstorms continuing to move from west to east across
east TN. Any thunderstorms passing over a terminal could produce
gusty and erratic winds that differ from a more south to southwest
wind. Will have improving conditions by early afternoon Thursday
from north to south as rain moves out. Gusty southwest winds will
begin after the cold front moves through in the afternoon.
&&
.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN 86 62 78 52 / 70 10 10 0
Knoxville McGhee Tyson Airport, TN 81 59 73 49 / 80 20 30 0
Oak Ridge, TN 83 58 73 48 / 70 20 30 0
Tri Cities Airport, TN 77 57 69 44 / 80 30 50 10
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...Flood Watch until 8 AM EDT this morning for Cherokee-Clay.
TN...Flood Watch until 8 AM EDT /7 AM CDT/ this morning for Anderson-
Bledsoe-Blount Smoky Mountains-Bradley-Campbell-Claiborne-
Cocke Smoky Mountains-East Polk-Grainger-Hamblen-Hamilton-
Hancock-Hawkins-Jefferson-Johnson-Knox-Loudon-Marion-McMinn-
Meigs-Morgan-North Sevier-Northwest Blount-Northwest Carter-
Northwest Cocke-Northwest Greene-Northwest Monroe-Rhea-
Roane-Scott TN-Sequatchie-Sevier Smoky Mountains-Southeast
Carter-Southeast Greene-Southeast Monroe-Sullivan-Unicoi-
Union-Washington TN-West Polk.
VA...Flood Watch until 8 AM EDT this morning for Lee-Russell-Scott VA-
Washington VA-Wise.
&&
SHORT TERM...TD
AVIATION...TDHazardous weather outlook, May 9, 2:26 AM EDT, 1 hour 49 minutes before
Hazardous Weather Outlook National Weather Service Morristown TN 226 AM EDT Thu May 9 2024 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-100630- Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins- Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen- Northwest Cocke-Cocke Smoky Mountains-Northwest Greene- Southeast Greene-Washington TN-Unicoi-Northwest Carter- Southeast Carter-Roane-Loudon-Knox-Jefferson-Northwest Blount- Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains- Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe- Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee- Wise-Scott VA-Russell-Washington VA- 226 AM EDT Thu May 9 2024 /126 AM CDT Thu May 9 2024/ This Hazardous Weather Outlook is for portions of southwest North Carolina...east Tennessee and southwest Virginia. .DAY ONE...Today and Tonight Additional storms are expected early this morning with some strong to severe storms possible, especially along the Cumberland Plateau to southeast Tennessee. The main threat will be damaging winds, but a brief spin-up tornado can't be ruled out. Also, flash flooding continues to be the greatest concern as an additional 1 to 2 inches of rain is expected on top of what has already fallen. The storms will clear out of the area by mid- morning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter reports are welcome for the rest of the morning.
In the hours before
Special weather statement, May 8, 11:32 PM EDT, 4 hours 43 minutes before
Special Weather Statement
National Weather Service Morristown TN
1132 PM EDT Wed May 8 2024
TNZ040-041-043-045-073-074-090400-
Cocke Smoky Mountains TN-Northwest Cocke TN-
Sevier Smoky Mountains TN-Southeast Greene TN-Unicoi TN-
North Sevier TN-
1132 PM EDT Wed May 8 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN COCKE...SOUTHEASTERN
GREENE...SOUTHWESTERN UNICOI AND EAST CENTRAL SEVIER COUNTIES THROUGH
MIDNIGHT EDT...
At 1131 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles north of Hot Springs to 6 miles north
of Smoky Mountains-Big Creek to Gatlinburg. Movement was east at 45
mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Gatlinburg, Smoky Mountains-Balsam Mountain, Pittman Center, Del Rio,
Round Mountain, Cosby, Hartford, Rocky Fork, Max Patch, and
Waterville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3601 8246 3595 8256 3597 8261 3604 8259
3606 8265 3600 8278 3592 8282 3595 8285
3594 8290 3593 8292 3588 8290 3579 8296
3577 8316 3573 8319 3572 8325 3567 8329
3570 8367 3605 8279 3610 8238
TIME...MOT...LOC 0331Z 283DEG 38KT 3600 8281 3584 8314 3571 8351
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
JLBLocal storm report, May 8, 11:48 PM EDT, 4 hours 27 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Morristown TN
1148 PM EDT Wed May 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM Tstm Wnd Dmg 1 NE Maryville 35.76N 83.96W
05/08/2024 Blount TN 911 Call Center
Trees and powerlines down across the county.
Much of downtown Maryville is without power.
Also, a tree caught on fire due to downed
powerlines.
1030 PM Tstm Wnd Dmg 1 E Friendsville 35.76N 84.11W
05/08/2024 Blount TN 911 Call Center
Trees and powerlines down along Vinegar
Valley Road.
1025 PM Hail South Pittsburg 35.02N 85.71W
05/08/2024 E1.50 Inch Marion TN Public
1015 PM Tstm Wnd Dmg 3 NE Palio 35.50N 85.29W
05/08/2024 Bledsoe TN 911 Call Center
Trees down across the county with time
estimated from radar.
1015 PM Flash Flood 2 NE Palio 35.49N 85.29W
05/08/2024 Bledsoe TN 911 Call Center
Flooding along U.S. 127 in multiple
different locations in Bledsoe County.
1011 PM Hail 3 SE South Pittsburg 34.99N 85.68W
05/08/2024 E1.00 Inch Marion TN Public
Report from mPING: Quarter (1.00 in.).
1010 PM Tstm Wnd Dmg Athens 35.45N 84.61W
05/08/2024 McMinn TN 911 Call Center
Trees down close to Athens. Location
approximate. Time estimated by radar.
1010 PM Rain 5 SE Decatur 35.48N 84.73W
05/08/2024 M4.30 Inch McMinn TN Public
Reported by Trained Spotter. Rainfall
measured by WX station in Idlewild, TN area
so far today.
1000 PM Tstm Wnd Dmg Kingston 35.87N 84.51W
05/08/2024 Roane TN 911 Call Center
Trees and powerlines down county-wide.
0955 PM Hail Orme 35.01N 85.81W
05/08/2024 M1.00 Inch Marion TN Trained Spotter
Emergency manager reported hail from a
trained spotter.
0950 PM Tstm Wnd Dmg 2 NE Harriman 35.95N 84.53W
05/08/2024 Roane TN 911 Call Center
Trees down on Highway 61. Time estimated by
radar.
0943 PM Hail 3 S Palio 35.43N 85.33W
05/08/2024 E3.00 Inch Bledsoe TN Public
Report from mPING: Tea Cup (3.00 in.).
0915 PM Tstm Wnd Dmg 2 WSW Elgin 36.32N 84.64W
05/08/2024 Scott TN 911 Call Center
Trees down on Nydeck Trail that have
resulted in powerlines being knocked down.
Location approximate and timing based on
radar.
&&Local storm report, May 8, 11:53 PM EDT, 4 hours 22 minutes before
Preliminary Local Storm Report
National Weather Service Morristown TN
1153 PM EDT Wed May 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 PM Tstm Wnd Dmg 3 SW Marble 35.14N 83.98W
05/08/2024 Cherokee NC 911 Call Center
Trees down county-wide with time estimated
from radar.
&&Local storm report, May 9, 12:00 AM EDT, 4 hours 15 minutes before
Preliminary Local Storm Report
National Weather Service Morristown TN
1200 AM EDT Thu May 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM Tstm Wnd Dmg Marble 35.18N 83.92W
05/08/2024 Cherokee NC 911 Call Center
Reports of trees and powerlines down across
the county. Also, an amateur radio operator
reported a wind gust to 50 mph in the Marble
area.
&&Local storm report, May 9, 2:13 AM EDT, 2 hours 2 minutes before
Preliminary Local Storm Report
National Weather Service Morristown TN
213 AM EDT Thu May 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM Tstm Wnd Dmg 2 WSW Jefferson City 36.11N 83.52W
05/08/2024 Jefferson TN NWS Employee
Couple of trees blown down on either side of
New Market, TN. Time estimated by radar.
&&
NAWSpecial weather statement, May 9, 2:28 AM EDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Morristown TN
228 AM EDT Thu May 9 2024
TNZ081-084-099-100-090715-
Sequatchie TN-Bradley TN-Hamilton TN-Meigs TN-
228 AM EDT Thu May 9 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN BRADLEY...
SOUTHWESTERN MEIGS...SOUTHEASTERN SEQUATCHIE AND NORTHEASTERN
HAMILTON COUNTIES THROUGH 315 AM EDT/215 AM CDT/...
At 227 AM EDT/127 AM CDT/, Doppler radar was tracking a strong
thunderstorm near Fairmount, or 7 miles south of Dunlap, moving east
at 35 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Cleveland, Dunlap, Soddy-Daisy, Lakesite, Cartwright, Flat Top
Mountain, North Chickamauga Creek Gorge, Hopewell, Big Spring, and
Sale Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Tornado Watch remains in effect until 400 AM EDT/300 AM CDT/ for
east Tennessee.
&&
LAT...LON 3521 8540 3526 8544 3528 8549 3534 8551
3538 8526 3536 8523 3539 8520 3544 8485
3539 8484 3535 8486 3534 8483 3518 8481
TIME...MOT...LOC 0627Z 265DEG 32KT 3526 8535
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
DHThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 8:53 PM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, Hamilton, Meigs, Rhea, Sequatchie | 67 min |
| May 8, 8:58 PM EDT | Severe Thunderstorm Warning | MRX | Morgan, Scott | 47 min |
| May 8, 9:04 PM EDT | Tornado Warning | MRX | Bledsoe, Sequatchie | 41 min |
| May 8, 9:30 PM EDT | Severe Thunderstorm Warning | MRX | Marion | 60 min |
| May 8, 9:35 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, Hamilton, McMinn, Meigs | 40 min |
| May 8, 9:49 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, Hamilton | 41 min |
| May 8, 9:51 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Blount, Knox, Loudon, Morgan, Roane | 39 min |
| May 8, 9:54 PM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, Bradley, Hamilton, McMinn, Meigs, Polk and 2 more | 66 min |
| May 8, 9:57 PM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, Hamilton, Marion, Rhea, Sequatchie | 63 min |
| May 8, 10:06 PM EDT | Flash Flood Warning | MRX | Bledsoe, Hamilton, Marion, Meigs, Rhea, Sequatchie | 4 hr |
| May 8, 10:11 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Knox, Loudon, McMinn, Monroe, Roane | 49 min |
| May 8, 10:17 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, Polk | 58 min |
| May 8, 10:20 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, Hamilton, Marion | 55 min |
| May 8, 10:26 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Jefferson, Knox, Loudon, Sevier | 49 min |
| May 8, 10:37 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Bradley, McMinn, Monroe, Polk | 53 min |
| May 8, 10:38 PM EDT | Special Weather Statement | MRX | Carter, Greene, Hamblen, Hawkins, Jefferson, Sullivan and 2 more | 67 min |
| May 8, 10:41 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Loudon, Monroe, Sevier | 64 min |
| May 8, 10:45 PM EDT | Severe Thunderstorm Warning | MRX | Polk | 60 min |
| May 8, 10:59 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Jefferson, Sevier | 33 min |
| May 8, 11:08 PM EDT | Areal Flood Advisory | MRX | Blount, Bradley, Hamilton, Knox, Loudon, McMinn and 4 more | 4 hr |
| May 8, 11:18 PM EDT | Areal Flood Advisory | MRX | Grainger, Hamblen, Jefferson, Knox, Union | 3 hr |
| May 8, 11:26 PM EDT | Severe Thunderstorm Warning | MRX | Monroe | 64 min |
| May 8, 11:32 PM EDT | Special Weather Statement | MRX | Cocke | 28 min |
| May 9, 12:15 AM EDT | Areal Flood Advisory | MRX | Anderson, Campbell, Morgan, Scott | 3 hr |
| May 9, 2:28 AM EDT | Special Weather Statement | MRX | Hamilton | 47 min |
| May 9, 4:30 AM EDT | Special Weather Statement | MRX | Loudon, Roane | 60 min |
| May 9, 4:42 AM EDT | Flash Flood Warning | MRX | Bledsoe, Hamilton, Marion, Meigs, Rhea, Sequatchie | 6 hr |
| May 9, 5:06 AM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, Hamilton, Rhea, Sequatchie | 54 min |
| May 9, 5:11 AM EDT | Severe Thunderstorm Warning | MRX | Hamilton, Marion, Sequatchie | 49 min |
| May 9, 5:23 AM EDT | Tornado Warning | MRX | Bledsoe, Marion, Sequatchie | 21 min |
| May 9, 5:31 AM EDT | Severe Thunderstorm Warning | MRX | Bradley, Hamilton, McMinn, Meigs, Rhea | 59 min |
| May 9, 5:35 AM EDT | Severe Thunderstorm Warning | MRX | Bradley, Hamilton | 55 min |
| May 9, 5:43 AM EDT | Areal Flood Advisory | MRX | Blount, Campbell, Claiborne, Grainger, Knox, Loudon and 2 more | 4 hr |
| May 9, 5:57 AM EDT | Special Weather Statement | MRX | Monroe | 48 min |
| May 9, 6:02 AM EDT | Areal Flood Advisory | MRX | Bradley, Hamilton, Loudon, McMinn, Meigs, Monroe and 1 more | 4 hr |
| May 9, 6:09 AM EDT | Tornado Warning | MRX | Bradley, Hamilton | 14 min |
| May 9, 6:12 AM EDT | Severe Thunderstorm Warning | MRX | Bradley, McMinn, Monroe, Polk | 63 min |
| May 9, 6:18 AM EDT | Areal Flood Advisory | MRX | Blount, Cocke, Grainger, Greene, Hamblen, Jefferson and 4 more | 4 hr |
| May 9, 8:15 AM EDT | Areal Flood Advisory | MRX | Anderson, Campbell, Morgan, Scott | 2 hr |
| May 9, 9:14 AM EDT | River Flood Warning | MRX | Cocke | 14 hr |
| May 9, 9:27 AM EDT | River Flood Warning | MRX | Bledsoe, Marion, Sequatchie | 50 hr |
| May 9, 11:04 AM EDT | Areal Flood Advisory | MRX | Bledsoe, Hamilton, Marion, Meigs, Rhea, Sequatchie | 116 min |
Nearby
Flash Flood Warnings in Tennessee, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.